How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20370
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

When I ejaculate my sperm comes out slowly. Four months ago

Resolved Question:

When I ejaculate my sperm comes out slowly. Four months ago it would shoot out with more volume. I have an enlarged prostate but my urine flow is very strong. What is wrong and what can I do to ejaculate normally again?
Submitted: 5 years ago.
Category: Urology
Expert:  Dr. Y. replied 5 years ago.
Hi there,

Thanks for your question. Please be patient for a response as I may be in the OR or driving, but will get back to you ASAP.

I'm pretty sure the problem with your sperm coming out slowly is due to the Uroxatral that you are on. Uroxatral causes a phenomenon called retrograde ejaculation. This is where the bladder neck is relaxed which allows you to urinate better, however it also allows part of the semen to go backwards into the bladder. There's absolutely no bad side effects that comes about from this phenomenon. The only problem that this causes is a decrease in sperm count if you're trying to get pregnant . If you're not interested in conceiving a child, then you should just continue the Uroxatral to help your urinary symptoms. Otherwise, you can stop the Uroxatral and your ejaculation should return to normal. Hope this helps and please let me know if you have questions.
Customer: replied 5 years ago.

Hi,

This sounds possible but I have been using uroxatral for 4 years and this has been happening for the last 3 months. Before my sperm would shoot out and it was more watery, now its thiker and just comes out slowly.

 

Thanks,

Peter

Expert:  Dr. Y. replied 5 years ago.
Well it is possible that you may have an infection of the prostate called prostatitis which could be making your semen sticker and come out more slowly. However, the Uroxatral is the more likely cause even if it only has started to occur recently. You can try to stop the Uroxatral to see if your ejaculate returns to normal. Hope this helps and please let me know if you have questions. Please don't forget to hit accept so I can get credit for helping you. Thanks.
Dr. Y. and other Urology Specialists are ready to help you